EconPapers    
Economics at your fingertips  
 

Analogues of Conditional Wiener Integrals with Drift and Initial Distribution on a Function Space

Dong Hyun Cho

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

Let denote a generalized Wiener space, the space of real-valued continuous functions on the interval and define a stochastic process by , for and , where with a.e. and is a continuous function on . Let and be given by and , where is a partition of . In this paper we derive two simple formulas for generalized conditional Wiener integrals of functions on with the conditioning functions and which contain drift and initial distribution. As applications of these simple formulas we evaluate generalized conditional Wiener integrals of the function including the time integral on .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/916423.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/916423.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:916423

DOI: 10.1155/2014/916423

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:916423